Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 483-486
http://dx.doi.org/10.1155/S0161171283000435

Univalent functions defined by Ruscheweyh derivatives

Department of Mathematics, Janta College, Bakewar, Etawah 206124, India

Received 28 September 1982; Revised 8 August 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. L. Shukla and Vinod Kumar, “Univalent functions defined by Ruscheweyh derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 483-486, 1983. https://doi.org/10.1155/S0161171283000435.